The stability of a problem in the theory of heat conduction with nonclassical boundary conditions
Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1279-1283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_7_a12,
author = {N. I. Ionkin},
title = {The stability of a problem in the theory of heat conduction with nonclassical boundary conditions},
journal = {Differencialʹnye uravneni\^a},
pages = {1279--1283},
year = {1979},
volume = {15},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_7_a12/}
}
N. I. Ionkin. The stability of a problem in the theory of heat conduction with nonclassical boundary conditions. Differencialʹnye uravneniâ, Tome 15 (1979) no. 7, pp. 1279-1283. http://geodesic.mathdoc.fr/item/DE_1979_15_7_a12/